Title: The AIIB in the liberal international order
Authors: Stephen, Matthew D.  
Skidmore, David
Language: en
Keywords: Universit├Ątsbibliographie;Evaluation 2019
Issue Date: 2019
Publisher: Oxford University Press
Document Type: Article
Source: Enthalten in: The Chinese journal of international politics. - Oxford : Oxford Univ. Press, 2006. - Online-Ressource. - Bd. 12.2019, 1, Seite 61-91
Journal / Series / Working Paper (HSU): The Chinese journal of international politics 
Volume: 12
Issue: 1
Page Start: 61
Page End: 91
Publisher Place: Oxford
Organization Units (connected with the publication): Politikwissenschaft, insb. Internationale Beziehungen und Regional Governance 
URL: https://ub.hsu-hh.de/DB=1.8/XMLPRS=N/PPN?PPN=1678386456
DOI: 10.1093/cjip/poy021
Appears in Collections:2019

Show full item record

CORE Recommender

SCOPUSTM   
Citations

20
checked on May 19, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.